# SDR CALA0600518

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 25,663 hours, 8,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 147A5400
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CABIN FLOOR WEB CORRODED AROUND GALLEY MOUNT AT FS 986, RBL 30.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-70-03 AND 51-40-02.
